DOI QR코드

DOI QR Code

QUASI GENERALIZED OPEN SETS AND QUASI GENERALIZED CONTINUITY ON BIGENERALIZED TOPOLOGICAL SPACES

  • Received : 2010.09.06
  • Accepted : 2010.11.08
  • Published : 2010.12.25

Abstract

We introduce the notions of bigeneralized topological spaces and quasi generalized open sets, and study some basic properties for the sets. We also introduce the notion of quasi generalized continuity on bigeneralized topological spaces, and investigate characterizations for the continuity.

Keywords

generalized topological space;bigeneralized topological space;quasi generalized open sets;quasi generalized continuous function

References

  1. A. Csaszar; Generalized Topology, Generalized Continuity, Acta Math. Hungar., 96 (2002), 351-357. https://doi.org/10.1023/A:1019713018007
  2. M. C. Datta; Contribution to the theory of bitopological spaces, Ph. D. Cissertation, B.I.T. Pilani(India), 1971.
  3. J. C. Kelly; Bitopological spaces, Proc. London Mat. Soc.,13(3)(1963), 71-89. https://doi.org/10.1112/plms/s3-13.1.71

Cited by

  1. Baire generalized topological spaces, generalized metric spaces and infinite games vol.140, pp.3, 2013, https://doi.org/10.1007/s10474-013-0304-1